# SDR CA190227014

- Difficulty date: February 26, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft time: 39,039 hours
- Engine: Cfmint CFM567B262
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKE-OFF, PASSING 500 FEET`, AT GEAR UP RETRACTION, A LOUD SOUND REPETITIVELY FOR 3 CONSECUTIVE TIMES,  #1 ENGINE STALL, NO LIMIT OR TEMP EXCEEEDANCE OBSERVED REDUCED, THRUST TO 75 % N1 AND STALL COND CEASED. CREW DECLARED A PAN PAN PAN & THEY IMMEDIATELY RETURNED TO AIRPORT AFTER THEY HAD COMPLETED THEIR Q.R.H. PROCEDURE. TSM TASK 73-06-809 FOR POSSIBLE CAUSES OF THE FAULT.  1-BOROSCOPE INSPECTION C-OUT AS PER AMM TASK 72-00-00-200-804  A) FOUND 1 BLADE L/E AT STAGE 6 OF HPC TEARS BELOW 0.15 INCH IN DEPTH OK TO CONTINUE PER STEP G(2)(L)1)  B) FOUND 11 BLADES AT STAGE 7 AND 2 BLADES AT STAGE 5 OF HPC MISSING MATERIAL ON TRAILING EDGE TIP BELOW 0.20 INC X 0.20 INCH OK TO CONTINUE PER STEP G(2)(L)2)B).  C) FOUND 2 BLADES AT STAGE 7 OF HPC MISSING MATERIAL ON TRAILING EDGE TIP IS MORE THAN 0.20 INCH X 0.20 INCH BUT LESS THAN 0.30 INCH X 0.30 INCH OK TO CONTINUE FOR 10 CYCLES OR 25 HOURS PER STEP G(2)(L)2)D)   AFTER THOUROUGH TROUBLE SHOOTING AND MULTIPLE FINDINGS, THE ENGINE WILL BE REPLACED.  ENGINE REPLACED AS PER ENGINE CHANGE PACKAGE NO. 710000-CFM56-01.
